MAUDE Adverse Event Report: PERFUSION SYSTEMS BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 96530-017
Medical Device Problem Codes Disconnection (1171); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at medtronic's quality laboratory, visual inspection of the opened device showed the fitting was not connected to the cannula.After investigation at medtronic and vention, the complaint was confirmed, the connector was not bonded to the cannula body.This is the result of a manufacturing error.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during unpackaging, the customer observed the fitting was not connected to the body of the cannula.The product was replaced with another and not used for a case.There was no patient involvement in this product issue.

Brand Name
BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key6564857
Report Number2184009-2017-00019
Device Sequence Number10916542
Product Code DWF
UDI-Device Identifier00613994489982
UDI-Public00613994489982
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K884129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number96530-017
Device Catalogue Number96530-017
Device Lot Number2016111235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1